uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A Lagrange Multiplier Type Test for Idiosyncratic Unit Roots in the Exact Factor Model
Uppsala University, Disciplinary Domain of Humanities and Social Sciences, Faculty of Social Sciences, Department of Statistics.
Uppsala University, Disciplinary Domain of Humanities and Social Sciences, Faculty of Social Sciences, Department of Statistics.
2017 (English)In: Journal of Time Series Analysis, ISSN 0143-9782, E-ISSN 1467-9892, Vol. 38, 22-50 p.Article in journal (Refereed) Published
Abstract [en]

In this article, an exact factor model is considered, and a Lagrange multiplier-type test is derived for a homogeneous unit root in the idiosyncratic component. It is shown that under sequential asymptotics, its null limiting distribution is standard normal, regardless of whether the factors are integrated, cointegrated or stationary. In a simulation study, the size and local power of the Lagrange multiplier-type test and some popular non-likelihood-based tests are compared. The simulation results show that the Lagrange multiplier-type test has the highest local power as the panel dimensions tend to infinity, with the actual size tending to the nominal size.

Place, publisher, year, edition, pages
2017. Vol. 38, 22-50 p.
Keyword [en]
Panel unit root, Dynamic factors, Maximum likelihood, Lagrange multiplier
National Category
Probability Theory and Statistics
Research subject
Statistics
Identifiers
URN: urn:nbn:se:uu:diva-277731DOI: 10.1111/jtsa.12193OAI: oai:DiVA.org:uu-277731DiVA: diva2:905530
Available from: 2016-02-22 Created: 2016-02-22 Last updated: 2017-11-30

Open Access in DiVA

No full text

Other links

Publisher's full texthttp://onlinelibrary.wiley.com/doi/10.1111/jtsa.12193/abstract

Authority records BETA

Zhou, XingwuSolberger, Martin

Search in DiVA

By author/editor
Zhou, XingwuSolberger, Martin
By organisation
Department of Statistics
In the same journal
Journal of Time Series Analysis
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 745 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf